Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Dorsal Myelopathy, Myelitis, numbness in legs, difficulty in walking, bladder problem. Taken IV steroids. How to get relief?

hi I have been diagnosed with Dorsal Myelopathy , Myelitis extending from D3 - D11 with involvement of bladder and bowel. I have been admitted for a week and was given steroids thru IV. the numbness in both legs, difficulty in walking and bladder problem still continues after 3 weeks of discharge and the problem was existing 3 weeks prior to hospitalisation. Please guide me if i can recover from this problem
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
I understand your problem. Such nerve root affection takes long time to resolve. Regular physiotherapy and exercises are needed to bring back the lost tone of the muscles. You need a thorough evaluation by neurologist for further management.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor